# SDR DALA2016052904195

- Difficulty date: May 21, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 42,755 hours, 29,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 636
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED ON FWD SIDE OF BS 636, FLOORBEAM BL0.  REPAIRED CRACK IN INTERCOSTAL IAW SRM 53-00-00, REPAIR 1, FIG 201 AND SRM 51-41-05, PARA 10.
